Weighted estimates for commutators of multilinear Hausdorff operators on variable exponent Morrey-Herz type spaces
Czechoslovak Mathematical Journal, Tome 70 (2020) no. 3, pp. 833-865
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We establish the boundedness for the commutators of multilinear Hausdorff operators on the product of some weighted Morrey-Herz type spaces with variable exponent with their symbols belonging to both Lipschitz space and central BMO space. By these, we generalize and strengthen some previously known results.
We establish the boundedness for the commutators of multilinear Hausdorff operators on the product of some weighted Morrey-Herz type spaces with variable exponent with their symbols belonging to both Lipschitz space and central BMO space. By these, we generalize and strengthen some previously known results.
DOI :
10.21136/CMJ.2020.0566-18
Classification :
42B30, 42B35, 47B38
Keywords: multilinear Hausdorff operator; Hardy-Cesàro operator; commutator; Lipschitz space; central BMO space; Morrey-Herz space; $A_p$ weight; variable exponent
Keywords: multilinear Hausdorff operator; Hardy-Cesàro operator; commutator; Lipschitz space; central BMO space; Morrey-Herz space; $A_p$ weight; variable exponent
@article{10_21136_CMJ_2020_0566_18,
author = {Duong, Dao Van and Dung, Kieu Huu and Chuong, Nguyen Minh},
title = {Weighted estimates for commutators of multilinear {Hausdorff} operators on variable exponent {Morrey-Herz} type spaces},
journal = {Czechoslovak Mathematical Journal},
pages = {833--865},
year = {2020},
volume = {70},
number = {3},
doi = {10.21136/CMJ.2020.0566-18},
mrnumber = {4151709},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2020.0566-18/}
}
TY - JOUR AU - Duong, Dao Van AU - Dung, Kieu Huu AU - Chuong, Nguyen Minh TI - Weighted estimates for commutators of multilinear Hausdorff operators on variable exponent Morrey-Herz type spaces JO - Czechoslovak Mathematical Journal PY - 2020 SP - 833 EP - 865 VL - 70 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2020.0566-18/ DO - 10.21136/CMJ.2020.0566-18 LA - en ID - 10_21136_CMJ_2020_0566_18 ER -
%0 Journal Article %A Duong, Dao Van %A Dung, Kieu Huu %A Chuong, Nguyen Minh %T Weighted estimates for commutators of multilinear Hausdorff operators on variable exponent Morrey-Herz type spaces %J Czechoslovak Mathematical Journal %D 2020 %P 833-865 %V 70 %N 3 %U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2020.0566-18/ %R 10.21136/CMJ.2020.0566-18 %G en %F 10_21136_CMJ_2020_0566_18
Duong, Dao Van; Dung, Kieu Huu; Chuong, Nguyen Minh. Weighted estimates for commutators of multilinear Hausdorff operators on variable exponent Morrey-Herz type spaces. Czechoslovak Mathematical Journal, Tome 70 (2020) no. 3, pp. 833-865. doi: 10.21136/CMJ.2020.0566-18
Cité par Sources :